×

Found 267 Documents (Results 1–100)

100
MathJax

Computation of corrections to the Fock asymptotics for the wave field near a circular cylinder and a sphere. (English. Russian original) Zbl 0556.35110

J. Sov. Math. 20, 1812-1817 (1982); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 104, 102-110 (1981).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution of a boundary value problem with sliding rays for second order differential equations. (English. Russian original) Zbl 0548.35024

Trans. Mosc. Math. Soc. 1982, No. 2, 61-102 (1982); translation from Tr. Mosk. Mat. O.-va 42, 64-104 (1981).
Reviewer: A.Dzhuraev
PDF BibTeX XML Cite

The stability of an economic difference scheme for solving a boundary value problem of diffraction. (English. Russian original) Zbl 0522.65079

U.S.S.R. Comput. Math. Math. Phys. 22, No. 5, 235-241 (1982); translation from Zh. Vychisl. Mat. Mat. Fiz. 22, No. 5, 1245-1249 (1982).
PDF BibTeX XML Cite
Full Text: DOI

A quasigradient method for identification of physical parameters using linear integral equations of the first kind. (English. Russian original) Zbl 0521.93019

Sov. Autom. Control 15, No. 1, 13-17 (1982); translation from Avtomatika 1982, No. 1, 15-19 (1982).
MSC:  93B30 45A05 90C52 78A40 93B40
PDF BibTeX XML Cite

Use of an electric field to keep bubbles and drops in a given shape and position in a dielectric liquid. (English. Russian original) Zbl 0519.76108

Fluid Dyn. 17, 899-902 (1983); translation from Izv. Akad. Nauk SSSR, Mekh. Zhidk. Gaza 1982, No. 6, 101-105 (1982).
MSC:  76T99 78A30
PDF BibTeX XML Cite
Full Text: DOI

Extending the region of convergence of the iteration method of solution of the inverse refraction problem. (English. Russian original) Zbl 0519.35017

Mosc. Univ. Phys. Bull. 37, No. 6, 24-28 (1982); translation from Vestn. Mosk. Univ., Ser. III 23, No. 6, 22-26 (1982).
MSC:  35J05 35A35 78A45
PDF BibTeX XML Cite

On the theory of multi-dimensional problems of radiating system synthesis. (English. Russian original) Zbl 0511.45010

U.S.S.R. Comput. Math. Math. Phys. 22, No. 3, 173-180 (1982); translation from Zh. Vychisl. Mat. Mat. Fiz. 22, 663-670 (1982).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification